Opuscula Mathematica

Opuscula Math.
, no. 2
 (), 181-185
Opuscula Mathematica

A note on a Vizing's generalized conjecture

Abstract. In this note we give a generalized version of Vizing's conjecture concerning the distance domination number for the cartesian product of two graphs.
Keywords: graph, dominating sets, Vizing's conjecture.
Mathematics Subject Classification: 05C69.
Cite this article as:
Mostafa Blidia, Mustapha Chellali, A note on a Vizing's generalized conjecture, Opuscula Math. 27, no. 2 (2007), 181-185
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.